Access count of this item: 136

Files in This Item:
File Description SizeFormat 
1280_01.pdf672.18 kBAdobe PDFView/Open
Title: $\bar \partial$-法と佐藤理論との関係について (可積分系研究における双線形化法とその周辺)
Authors: ウィロックス, ラルフ  KAKEN_name
Author's alias: Willox, Ralph
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 1
End page: 10
URI: http://hdl.handle.net/2433/42354
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.